Associative spectra of graph algebras II: Satisfaction of bracketing identities, spectrum dichotomy

Lehtonen Erkko and Waldhauser Tamás: Associative spectra of graph algebras II: Satisfaction of bracketing identities, spectrum dichotomy.
JOURNAL OF ALGEBRAIC COMBINATORICS, 55 (2). pp. 533-557. ISSN 0925-9899 (2022)

[thumbnail of 32581224.pdf] Text
32581224.pdf - Published Version

Download (566kB)
[thumbnail of 2022_1.pdf] Text
2022_1.pdf - Accepted Version

Download (416kB)
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF ALGEBRAIC COMBINATORICS
Date: 2022
Volume: 55
Number: 2
Page Range: pp. 533-557
ISSN: 0925-9899
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 32581224
DOI azonosító: https://doi.org/10.1007/s10801-021-01061-7
Date Deposited: 2023. Aug. 30. 08:47
Last Modified: 2023. Aug. 30. 08:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/28143
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year